MathSciNet Relay Station
MathSciNet bibliographic data
MR2492145 34B18 (34B40 34K30 34K45 47N20)
Guo, Dajun Positive solutions of an infinite boundary value problem for $n$th-order nonlinear impulsive singular integro-differential equations in Banach spaces. Nonlinear Anal. 70 (2009), no. 5, 2078–2090.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement